Alert archive / North Dakota / Flash Flood Warnings in 2018
Flash Flood Warning 4, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 28, 2018, 10:26 PM CDT for 4 counties in North Dakota. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 10:26 PM CDT (03:26 UTC)
- Expired
- Jun 29, 2018, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bottineau County, ND, Burke County, ND, Renville County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 82 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 11:24 PM CDT | HEAVY RAIN 1.41 | Mohall, ND | RAIN FROM THIS EVENING. |
| Jun 29, 12:19 AM CDT | HEAVY RAIN 2 | 2 Ne Kenmare, ND | REPORT RELAYED THROUGH BROADCAST METEOROLOGIST. LOCATION ESTIMATED. |
| Jun 29, 12:30 AM CDT | HEAVY RAIN 2.7 | Bowbells, ND | LIFT STATION OVER CAPACITY. |
| Jun 29, 1:18 AM CDT | HEAVY RAIN 2.3 | Mohall, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2612 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 11.7
The text
As transmitted.
433 WGUS53 KBIS 290326 FFWBIS NDC009-013-075-101-290930- /O.NEW.KBIS.FF.W.0004.180629T0326Z-180629T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Bismarck ND 1026 PM CDT THU JUN 28 2018 The National Weather Service in Bismarck has issued a * Flash Flood Warning for... Northwestern Ward County in north central North Dakota... Western Bottineau County in north central North Dakota... Renville County in north central North Dakota... Burke County in northwestern North Dakota... * Until 430 AM CDT Friday. * At 1022 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to one inch of rain has already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Mohall, Bowbells, Kenmare, Powers Lake, Lansford, Sherwood, Lignite, Portal, Greene, Flaxton, Antler, Tolley, Norma, Loraine, Grano, Niobe, Northgate and Coteau. Total rain amounts could approach four inches from the thunderstorms tonight. Some parts of the warned area received between three and five inches of rain this past Tuesday. Rain from the thunderstorms tonight will be quick to run off and cause flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles, and m,any occur at night when it is hard to see flooded roads. && LAT...LON 4900 10119 4856 10120 4855 10266 4900 10259 $$ JP Martin
3 follow-up statements
123 WGUS73 KBIS 290505 FFSBIS Flash Flood Statement National Weather Service Bismarck ND 1205 AM CDT FRI JUN 29 2018 NDC009-013-075-101-290930- /O.CON.KBIS.FF.W.0004.000000T0000Z-180629T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ward ND-Bottineau ND-Renville ND-Burke ND- 1205 AM CDT FRI JUN 29 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR NORTHWESTERN WARD...WESTERN BOTTINEAU...RENVILLE AND BURKE COUNTIES... At 1202 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain has already fallen, and another two inches of rain is possible tonight. Some locations that will experience flooding include... Mohall, Bowbells, Kenmare, Powers Lake, Lansford, Sherwood, Lignite, Portal, Greene, Flaxton, Antler, Tolley, Norma, Loraine, Grano, Niobe, Northgate and Coteau. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially careful as at night it is even harder to see flood waters. && LAT...LON 4900 10119 4856 10120 4855 10266 4900 10259 $$ JP Martin
336 WGUS73 KBIS 290656 FFSBIS Flash Flood Statement National Weather Service Bismarck ND 156 AM CDT FRI JUN 29 2018 NDC009-013-075-101-290930- /O.CON.KBIS.FF.W.0004.000000T0000Z-180629T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ward ND-Bottineau ND-Renville ND-Burke ND- 156 AM CDT FRI JUN 29 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FRIDAY FOR NORTHWESTERN WARD...WESTERN BOTTINEAU...RENVILLE AND BURKE COUNTIES... At 155 AM CDT, Doppler radar indicated thunderstorms were ending over the warned area with showers continuing. Additional rain amounts tonight, after 145 AM CDT, will be an inch or less. However, excessive runoff from the rains will continue. Some locations that will experience flooding include... Mohall, Bowbells, Kenmare, Powers Lake, Lansford, Sherwood, Lignite, Portal, Greene, Flaxton, Antler, Tolley, Norma, Loraine, Grano, Niobe, Northgate and Coteau. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 4900 10119 4856 10120 4855 10266 4900 10259 $$ JP Martin
444 WGUS73 KBIS 290932 FFSBIS Flash Flood Statement National Weather Service Bismarck ND 432 AM CDT FRI JUN 29 2018 NDC009-013-075-101-290941- /O.EXP.KBIS.FF.W.0004.000000T0000Z-180629T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ward ND-Bottineau ND-Renville ND-Burke ND- 432 AM CDT FRI JUN 29 2018 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN WARD...WESTERN BOTTINEAU...RENVILLE AND BURKE COUNTIES HAS EXPIRED... The rain has ended. Flood waters will be receding. Heed any road closed barricades. Do not drive around them. LAT...LON 4900 10119 4856 10120 4855 10266 4900 10259 $$ JP Martin
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 10:10 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 28, 10:10 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1010 PM CDT Thu Jun 28 2018 .UPDATE... Issued at 1010 PM CDT Thu Jun 28 2018 Based on recent radar trends and evening CAM simulations, confidence remains high that a widespread wind threat will cross western and central ND over roughly the next six hours. As the cold-pool-driven forward propagation takes hold and the the speed at which the line moves eastward averages 60+ mph, the threat may rapidly spread eastward faster than even recent HRRR simulations would suggest. Accordingly, collaboration is taking place with SPC and a Severe Thunderstorm Watch will likely be issued before 04 UTC to replace the current Tornado Watch and which would likely extend eastward across most of the state. UPDATE Issued at 840 PM CDT Thu Jun 28 2018 Quick update to add Wells county to the Flash Flood Watch per radar trends through 0145 UTC, with additional rounds of convection expected through the night. && .MESOSCALE DISCUSSION... Issued at 805 PM CDT Thu Jun 28 2018 A significant severe weather outbreak is unfolding across western and central ND. Through 03 UTC, the greatest threat to include potentially very large hail to around baseball size and possibly tornadoes will accompany the supercells evolving from Dunn County eastward across Mercer, McLean, Sheridan and Wells Counties. A large convective cluster with potentially widespread damaging winds will then likely enter western ND beginning between 02 and 03 UTC and will rapidly race eastward overnight. The 00 UTC Bismarck sounding showed weak residual capping centered near 760 mb, though at the time of the balloon launch low-level moisture had mixed out slightly on a local basis, and modifying it for dewpoints above 70 F suggests MLCIN is essentially minimized. Surface analyses show the warm frontal boundary -- while loosely defined -- extending from southern McKenzie County eastward toward Beulah and Harvey. Ascent associated with a leading impulse aloft has likely aided convective initiation and the environment along the warm frontal zone is characterized by strong deep-layer shear with effective bulk wind differences on the order of 60 kt and MLCAPE ranging from 4500 J/kg on the Dunn/Mercer County segment of the frontal zone to 3000 J/kg in the Sheridan/Wells County part of the front, per the 00 UTC RAP-based objective analysis run at SPC. This is supporting an environment which is highly favorable for significant hail production. Objective analyses also support 0-1-km SRH in the 100-200 m2/s2 range in support of fixed-layer significant tornado parameter values around 4 along and about 50 miles either side of the warm frontal zone. The hodograph from the 00 UTC Bismarck RAOB displayed a distinct concavity in the 1 to 3 km layer, which model simulations have consistently advertised and which may be limiting low-level mesocyclone intensity thus far. We expect low-level hodographs to enlarge with concurrent increases in SRH and reductions in the current concavity by about 02 UTC, which may support an increase in tornado potential in the next 60 to 90 minutes if discrete storm modes can be maintained. Otherwise, upscale growth is ongoing with convection in eastern MT in association with more well-defined height falls aloft. Clusters of storms are relatively closely spaced and in time are organizing in a more linear fashion, which is expected to generate expanding cold pools the next few hours, which should eventually support a forward-propagating MCS. Strong westerly flow aloft atop stout low-level east-southeast flow will support downshear-propagating meso-beta element (Corfidi) vectors on the order of 60-70 kt and thus once the cold-pool-driven propagation takes hold the MCS is expected to rapidly move across western ND between roughly 02 and 05 UTC, and central ND between 05 and 09 UTC. Given the degree of bouyancy and strong wind fields, significant-severe-caliber winds of 80 mph are likely with bowing segments of the line tonight, and widespread damaging winds remain a considerable concern. && .SHORT TERM...(This evening through Friday) Issued at 412 PM CDT Thu Jun 28 2018 Very active late afternoon and night with significant severe weather expected. Tornado watch was issued during the hour for all but the northern tier counties along the Canadian border. The tornado watch is in effect until 11 pm CDT, but it is important to note that additional watches will likely be needed for this event, which will last through much of the night. In addition, a flash flood watch is in effect for west central through north central counties. Please see previous discussion that covered the factors supporting the flash flood threat. Otherwise, SPC meso page continues to show extreme CAPE in excess of 5000 J/KG across the southwest, decreasing northward. Convective development has been hindered much of this afternoon with lack of large scale forcing, which should change as upper level support increases with approaching upper level trough. CAM solutions continue to struggle with convection, but all trend toward a better organized convective system moving in from Montana this evening. Friday SPC day 2 outlook continues to show general thunderstorms for ND, however latest SREF guidance appears to be pointing toward the possibility of some stronger storms. .LONG TERM...(Friday night through Thursday) Issued at 412 PM CDT Thu Jun 28 2018 Upper level trough continues moving across the Northern Plains supporting continued thunderstorm chances through the weekend under cyclonic flow. High temps cool down into the 70s before rebounding again into the 80s early next week. Near zonal flow with occasional impulses working through the flow will support a continue active pattern with chances of showers/thunderstorms. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 840 PM CDT Thu Jun 28 2018 As of 0145 UTC, severe thunderstorms have thus far avoided the TAF sites across western and central North Dakota. However, a significant line of severe thunderstorms across eastern Montana will track across western and central North Dakota tonight. Damaging winds in excess of 65kts, large hail, and LIFR conditions are expected. TAFs will be updated based on radar trends. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT /6 AM MDT/ Friday for NDZ001>005-009>013-017>019-021>023-031-032. && UPDATE...CJS MESOSCALE...CJS SHORT TERM...JNS LONG TERM...JNS AVIATION...PA
Hazardous weather outlook, Jun 28, 3:39 PM CDT, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 339 PM CDT Thu Jun 28 2018 NDZ001>005-009>013-017>019-021-022-031-032-292045- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-McLean-Sheridan-Golden Valley- Billings- 339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant and widespread severe weather event is expected across western and central North Dakota this afternoon through tonight. Scattered thunderstorms are expected to form along a warm front between I-94 and US Highway 2 this afternoon. More numerous thunderstorms are expected Thursday evening and into the night across a larger portion of western and central North Dakota. Very large hail to around baseball size, damaging winds to near 80 mph, a few tornadoes, and localized flash flooding are the primary threats. A significant, widespread damaging wind threat is possible late this evening and tonight. A Flash Flood Watch is in effect from 7 PM CDT this evening to 7 AM CDT Friday morning. 2 to 4 inches of rain with locally higher amounts is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. NDZ020-023-025-033>037-040>048-050-051-292045- Oliver-Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 339 PM CDT Thu Jun 28 2018 /239 PM MDT Thu Jun 28 2018/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant and widespread severe weather event is expected across western and central North Dakota this afternoon through tonight. Scattered thunderstorms are expected to form along a warm front between I-94 and US Highway 2 this afternoon. More numerous thunderstorms are expected Thursday evening and into the night across a larger portion of western and central North Dakota. Very large hail to around baseball size, damaging winds to near 80 mph, a few tornadoes, and localized flash flooding are the primary threats. A significant, widespread damaging wind threat is possible late this evening and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The chance for thunderstorms continues Friday and Saturday across much of western and central North Dakota. A few storms could be strong Friday across the far south central and James River Valley, but severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and tonight. jns
In the hours before
Local storm report, Jun 28, 9:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
955 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST ALEXANDER 47.84N 103.64W
06/28/2018 E65 MPH MCKENZIE ND LAW ENFORCEMENT
&&
MHLocal storm report, Jun 28, 9:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM FUNNEL CLOUD 2 E ZAHL 48.57N 103.65W
06/28/2018 WILLIAMS ND PUBLIC
RELAYED THROUGH WILLIAMS COUNTY EMERGENCY
MANAGER.
&&
JP MARTINSpecial weather statement, Jun 28, 10:00 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1000 PM CDT THU JUN 28 2018
NDZ011-021-290345-
Ward ND-McLean ND-
1000 PM CDT THU JUN 28 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WARD AND
NORTHWESTERN MCLEAN COUNTIES UNTIL 1045 PM CDT...
At 1000 PM CDT, strong thunderstorms were clustered near Roseglen, or
17 miles west of Garrison, moving northeast at 30 mph.
Penny size hail and wind gusts to 40 mph will be possible with these
storms.
Locations impacted include...
Ryder, Rice Lake, Douglas, Roseglen, Raub and White Shield.
Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 PM CDT for south
central, north central and northwestern North Dakota.
LAT...LON 4794 10115 4754 10190 4775 10206 4785 10190
4785 10188 4787 10187 4814 10142
TIME...MOT...LOC 0300Z 226DEG 28KT 4774 10177
SIMOSKOLocal storm report, Jun 28, 10:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1015 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND GST 4 N RAY 48.40N 103.17W
06/28/2018 M78 MPH WILLIAMS ND MESONET
&&
MHLocal storm report, Jun 28, 10:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1017 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM HAIL 5.1S TWIN BUTTES 47.44N 102.23W
06/28/2018 E1.00 INCH DUNN ND TRAINED SPOTTER
HAIL LASTED ABOUT 5 MINUTES UNTIL 1011 PM.
&&
JP MARTINLocal storm report, Jun 28, 10:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1024 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 1 E WATFORD CITY 47.80N 103.26W
06/28/2018 M60 MPH MCKENZIE ND AWOS
RECORDED AT THE WATFORD CITY AIRPORT.
&&
MHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:09 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 66 min |
| Jun 28, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 60 min |
| Jun 28, 7:48 PM CDT | Flash Flood Warning | BIS | Dunn | 9 hr |
| Jun 28, 8:10 PM CDT | Tornado Warning | BIS | Dunn | 35 min |
| Jun 28, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 51 min |
| Jun 28, 8:44 PM CDT | Tornado Warning | BIS | Dunn | 31 min |
| Jun 28, 8:47 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 58 min |
| Jun 28, 9:11 PM CDT | Flash Flood Warning | BIS | Dunn, McLean, Mercer | 6 hr |
| Jun 28, 9:11 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 28 min |
| Jun 28, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 59 min |
| Jun 28, 9:24 PM CDT | Special Weather Statement | BIS | Burke, Divide | 51 min |
| Jun 28, 9:46 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Dunn, McKenzie, Mountrail, Williams | 59 min |
| Jun 28, 10:00 PM CDT | Special Weather Statement | BIS | McLean | 45 min |
| Jun 28, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 53 min |
| Jun 28, 10:36 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 54 min |
| Jun 28, 10:41 PM CDT | Severe Thunderstorm Warning | BIS | Burke, McKenzie, Mountrail, Ward, Williams | 64 min |
| Jun 28, 10:46 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer, Mountrail | 59 min |
| Jun 28, 11:18 PM CDT | Flash Flood Warning | BIS | McLean, Mountrail, Ward | 6 hr |
| Jun 28, 11:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 56 min |
| Jun 28, 11:26 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 64 min |
| Jun 28, 11:30 PM CDT | Severe Thunderstorm Warning | BIS | Stark | 60 min |
| Jun 28, 11:38 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Oliver | 67 min |
| Jun 29, 12:02 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 58 min |
| Jun 29, 12:10 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 65 min |
| Jun 29, 12:17 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jun 29, 12:39 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 66 min |
| Jun 29, 12:43 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 62 min |
| Jun 29, 1:11 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Jun 29, 1:14 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 61 min |
| Jun 29, 1:25 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
| Jun 29, 1:45 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 30 min |
| Jun 29, 2:05 AM CDT | Tornado Warning | BIS | Kidder, Stutsman | 25 min |
| Jun 29, 2:12 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more | 63 min |
| Jun 29, 2:13 AM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 29, 2:23 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 37 min |
| Jun 29, 2:29 AM CDT | Tornado Warning | BIS | LaMoure, Logan, Stutsman | 31 min |
| Jun 29, 2:57 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 18 min |
| Jun 29, 3:17 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 58 min |
| Jun 29, 3:38 AM CDT | High Wind Warning | BIS | Mercer, Oliver | 2 hr |
| Jun 29, 11:43 AM CDT | River Flood Warning | BIS | Mercer | 24 hr |
Nearby
Flash Flood Warnings in North Dakota, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.